sexologist-icon

Menstrual Problem

Hi, We had some confusion on getting pregnant last month, so we used iPill (we are planning to have baby at least after two years). Since then my wife has Menstrual problem. first it came early, a bit slow, 13 days before its normal time, we thought it is because of that, however yesterday, just after 15 days it started again this time it is normal. twice in a month. could you please suggest, what should we do? is it because of that pill? Regards,
views-icons 16 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Menstrual Problem

doctor profile image
Dr. Mamta Pattnayak Gurgaon | Gynecologist
Answered
Hi, its mostly due to i pill.as i pill is high dose pill it may happen. So nothing to worry.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Astha Jain Mathur Indore | Gynecologist
Answered
Dear Practo User,
Yes your problem can be due to I pill, it can cause menatruation ahead of its time , and cycle may come on it's date too.. so twice a month can happen if you have taken I-pill.
Next Steps
You should meet gynaecologist and discuss other  suitable methods for family planning, Using I-PILL repeatedly interferes with menstrual cycle
Health Tips
Injectable contraceptive and intra uterine devices or pills are more suitable options for you.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO